# SDR DXTA2023080992600

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500462
- Aircraft time: 4,708 hours, 3,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START WITH THE EMERG LIGHTS ARMED WE RECEIVED A YELLOW CAS MESSAGE FOR EMERG LIGHTS NOT ARMED WHEN IN FACT THE WERE ARMED. THE CAS MESSAGE WENT AWAY AND AFTER LANDING OUR PASSENGER TOLD US THAT THE EMERG LIGHTS WERE FLASHING ALSO THE LINES MAN SAID THE OUTSIDE EMERG LIGHTS WERE FLASHING.  PERFORMED OP TESTS. FOUND THE FORWARD #1 BATTERY FAILED/WEAK ANO WILL NOT CHARGE. R & R FWD #1 EMERGENCY BATTERY WITH A REPAIRED UNIT. PERFORMED EMERGENCY LIGHTS OPS TEST. EMERGENCY LIGHTS OPS TESTED GOOD.  PERFORMED EMERGENCY BATTERY RECHARGE PROCEDURE FOR 90 MINUTES. EMERGENCY LIGHTS DO NOT FLASH & NO CAS MESSAGES ILLUMINATED  IAW 33-52-01.
